# SDR ASAA2014083009008

- Difficulty date: August 30, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 25,243 hours, 7,754 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Light
- Condition: Illuminated
- Location: Apu
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAULT LIGHT ILLUMINATED DURING APU START ATTEMPT AT FL400 SECOND START ATTEMPT AT FL 3200 SUCCESSFUL.  ACFT GROUNDED.  OPEN.
